Psychosis During Multidrug Resistant Tuberculosis Treatment: A Case Report

Nor Salhana Mohammed Wazir, Tee Chun Keat

Abstract


The use of second line antituberculous agents in the treatment of multidrug resistant tuberculosis has frequently be associated with the emergence of psychiatric side effects such as delirium, psychosis and depression. Even though the side effects usually resolved once the agent is withdrawn or antipsychotic treatment is started, the symptoms might still persist in some people making the management of tuberculosis itself difficult. In this case report, we demonstrated a case of a young lady who developed psychiatric side effects on the different antituberculous agents used and the challenge of managing her psychotic symptoms and medical illness.

Please click PDF below to download the full paper... 


Keywords


Delirium; Tuberculosis; Antituberculous Drug; Psychosis

Full Text:

PDF
x
Message